It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane A. on October 24, 2000 at 12:33:22:

In Reply to: Stress & Dilantin & Computer Screens posted by Ed Long on October 19, 2000 at 19:51:49:

Hi. I'm on Dilantin, also, and I have to work on a computer for eight or nine hours a day, five days a week and I also wear glasses. I adjusted the settings to where my work screen is a soft color that does not hurt my eyes. This helps me.

Diane


: Hello. I seem to get "breakthrough" seizures (clusters of them in fact) when stressed out. I have vastly modified my life to lessen this (moved, changed professions, don't drive, etc) and still get stressed and clusters (I have had 3 in the last 3 days). Dilantin (I take 600mg a day, 300 motning, 300 evening to maintain levels) and it makes me dopey and sleepy (2 of the 7 dwarfs, oh well!). Would anyone know if something like valium is a good added medication? Also, I use a computer, and the "flicker" is a culprit for bringing them on. Does an LCD screen offset that problem? Thanks for any response.


Follow Ups

All times are GMT -7. The time now is 10:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!